Skip to Content

Join the 'Miscarriage' group to help and get support from people like you.

Miscarriage Questions

 Clear

We found 125 questions associated with the 'Miscarriage' topic.

After taking plan B and having my period I started bleeding again a week later. Is this miscarriage?

Posted 8 Aug 2012 by katblack500 7 answers

I took plan B on July 23rd (about 72 hours late), got my period the next weekend around July 28th and had a light period for a few days (it seemed sorter than usual). Then just recently started bleeding again around August 4th. At first it was just kind of spotty, until last night when it got much ...

Depo-Provera - can I get pregnant if I have sex the same day I get my provera shot?

Posted 14 May 2012 by hlogis 4 answers

had a miscarriage D/C, two weeks later i had my first shot and on the same day had uprotected sex.

Is it normal not to bleed much after taking cytotec?

Posted 24 May 2014 by Zimara 1 answer

Im 23 years old and im 5 1/2 weeks pregnant. I woke up in the morning to find blood on my undies. I went to see a doctor the same day and he said i had a miscarriage. He prescribed cytotec. He told me to take 2 pills every six hours for 24 hours. I tooke the first round yesterday at 5:40 pm and the ...

Can I be pregnant if Im on the pill and he pulls out (no precum)?

Posted 17 May 2013 by Irena2692 3 answers

My period finished wednesday so i went back on my pill thursday night and been taking it for two days then i lost my virginity and took my pill the same night. He didnt cum in me, he pulled out and i made sure that my vagina was covered when he was cumming on me. After that i missed my pill on ...

Brown discharge and smelly :(?

Posted 16 Oct 2013 by hermione2011 2 answers

I got my depo september 10th after my miscarriage i got the depo while bleeding and a week later it stoped and i havent had a period but last week i wipeed it was pink but i never stainded my self then i noticed this brown discharge and smelly and i know its not normal please help what could it be ...

I was prescribed 500 mg of metronidazole as well as doxycycline 500 mg #6 of each?

Posted 29 Jan 2017 by Stacie 41 0 answers

I've finished the doxycycline 1 tablet twice daily for 3 days but haven't started the the metronidazole because of all the side effects. I miscarried twins 2 weeks ago but haven't had any issues since. Should I still take them?

Hi new here and need some help!! I have been on Lexapro for around 15 years. Went off it for a year?

Posted 8 Jan 2017 by Cares179 2 answers

... when I was pregnant and then went back on. Went off of it again with second pregnancy and had a miscarriage and had to go right back on it do to extreme anxiety/panicked attacks due to the drop in hormones. The Lexapro helped a lot until may of 2016 when I took a new job and Started having flu ...

I am having a miscarriage?

Posted 11 Jan 2017 by eemelia 1 answer

I didn't realize that I might be pregnant until last week. I believe I am approximately 14-18 weeks along. I have 2 children already, and am about to turn 46. Last night I all of a sudden had liquid of some sort (clear) running down my leg, and thought I had a little bladder leak. By the time ...

Miscarriage depo shot?

Posted 10 Dec 2016 by Gemilu 1 answer

I had a miscarriage at 15weeks a few months ago, a week later i had the depo shot. And for some reason im still bleeding its really getting me down and i don't no what to do :(

Adalimumab - I am a male who has been on Humira for about four years. I was told that my wife and I?

Posted 13 Nov 2016 by Shaun3663 1 answer

... will not be able to have children while I am taking Humira as it will cause a miscarriage. Is this true? If so is this permanent ?

Does a dropping estrogen level signify impending miscarriage? already using supplemental estrogen?

Posted 21 Sep 2016 by uio 0 answers

... and progesterone suppositories

Nexplanon - 6 days of hardly spotting normal?

Posted 12 Sep 2016 by Mommyofanangel16 0 answers

So I just recently had a miscarriage a little earlier this year and that's when I decided to get nexplanon put in June 1,2016 and it stopped my cycles all together but for the last couple weeks I've nauseous and had bad migraines almost daily. 6 days ago I started spotting so I thought it ...

Page 1 2 3 4 5 6 7 8 9 Next

Ask a Question

Search this Group